MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TPUC3; TURBIDIMETRIC, TOTAL PROTEIN

ROCHE DIAGNOSTICS TPUC3; TURBIDIMETRIC, TOTAL PROTEIN
Model Number TPUC G3
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not provide any additional information for the investigation.Based on the information provided, the issue is consistent with a high protein concentration in the patient¿s sample.Per product labeling: "urine, csf and control samples with a protein concentration above 7000 mg/l must not be measured with tpuc3 as this may clog the instrument lines.".The investigation did not identify a product problem.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the tpuc3 (total protein urine/csf gen.3) assay on a cobas 6000 c 501 module, serial number (b)(6).The sample initially resulted in a tpuc3 value of 0.7 g/l.The result was reported outside of the laboratory and questioned by the physician.The sample was repeated, resulting in a tpuc3 value of 14.8 g/l.The reporter also mentioned that urine test strips show a high protein concentration.

Brand Name
TPUC3
Common Device Name
TURBIDIMETRIC, TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17030348
Report Number1823260-2023-01791
Device Sequence Number12505867
Product Code JGQ
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPUC G3
Device Catalogue Number03333825190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown